# SDR 9510709150

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 472
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1 INCH CRACK IN THE LONGERON 27R END FITTING AT FS 472.  REPLACED FITTING PER SRM 51-30-2.
